# SDR UHLA2011111800393

- Difficulty date: November 18, 2011
- Submitted: November 22, 2011
- Operation: Air carrier
- Aircraft: N863RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000100
- Aircraft time: 18,428 hours, 10,431 cycles
- System (JASC): 5241 · Galley Doors
- Part: Handle
- Condition: Lack Of Lube
- Location: R1 Door
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 GALLEY FWD DOOR HANDLES ARE REPORTED DIFFICULT TO OPERATE.  LUBED AND OPS CHECK R1 DOOR HANDLES IAW CMM 52-41-22, OPS CHECK GOOD.
